# SDR ORJA99146

- Difficulty date: April 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49780
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BR9661106
- Condition: Discharged
- Location: Row 1-5
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT SJC, EMERGENCY LIGHT AT ROWS 1 THROUGH 5, RIGHT SIDE, ILLUMINATED WILL NOT TURN OFF.  REMOVED AND REPLACED FORWARD BATTERY PACK PER MM 33-53-00.  OPS CHECK NORMAL.  (M)
